# SDR HEEA0012809

- Difficulty date: February 5, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N59806
- Make and model: Bell 214ST
- Aircraft serial: 28140
- System (JASC): 2312 · VHF Communications System
- Part: Transceiver
- Part number: 40008310105
- Condition: Defective
- Location: Cockpit
- Component: RT14
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GAIN TOO HIGH ON LOW RANGES.
